Some Convexity Properties for a General Integral Operator

Authors

  • Muhammad A Khan Department of Mathematics, Abdul Wali Khan University Mardan, Pakistan
  • Wisal Muhammad Department of Mathematics, Abdul Wali Khan University Mardan, Pakistan

DOI:

https://doi.org/10.21015/vtm.v1i1.22

Abstract

In the present article, we consider some subclasses of analytic functions of complex order. By using three different methods we study the mapping properties of these classes under an integral operator.

Downloads

Published

2013-12-31

How to Cite

A Khan, M., & Muhammad, W. (2013). Some Convexity Properties for a General Integral Operator. VFAST Transactions on Mathematics, 1(1), 01–07. https://doi.org/10.21015/vtm.v1i1.22